Journal of Optimization Theory and Applications

, Volume 59, Issue 2, pp 209–221

Sufficient optimality conditions and duality for a quasiconvex programming problem

  • C. R. Bector
  • S. Chandra
  • M. K. Bector
Contributed Papers

DOI: 10.1007/BF00938309

Cite this article as:
Bector, C.R., Chandra, S. & Bector, M.K. J Optim Theory Appl (1988) 59: 209. doi:10.1007/BF00938309

Abstract

Under differentiability assumptions, Fritz John Sufficient optimality conditions are proved for a nonlinear programming problem in which the objective function is assumed to be quasiconvex and the constraint functions are assumed to quasiconcave/strictly pseudoconcave. Duality theorems are proved for Mond-Weir type duality under the above generalized convexity assumptions.

Key Words

Fritz John sufficient optimality conditions Mond-Weir duality 

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • C. R. Bector
    • 1
  • S. Chandra
    • 2
  • M. K. Bector
    • 1
  1. 1.Department of Actuarial and Management SciencesUniversity of ManitobaWinnipegCanada
  2. 2.Department of MathematicsIndian Institute of Technology, Hauz KhasNew DelhiIndia

Personalised recommendations